# SDR DALA2024112011090

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N428DX
- Make and model: Airbus A330-941
- Aircraft serial: 2064
- Aircraft time: 1,768 hours, 212 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3428 DOOR R FWD CABIN ECAM ANNUCIATED DURING DESCENT THROUGH 15,000 FEET. PRESSURIZATION NORMAL. CORRECTIVE ACTION: CLEANED PROX SENSOR. OPS CHECK GOOD. (6600092)
